Jun 28, 2009
how to deal with dreams associated with atripla
| Response from Dr. Henry
You can ask your HIV doctor whether a sleeping medicine (hypnotic) might be useful at least short term if the dreams are bothering you. Taking the Atripla in the AM works for some people bothered by dreams at night. If nothing helps and dreams continue to be highly troublesome then consideration of a switch to an alternative regimen (such as a boosted PI, nevirapine, or raltegravir based regimen). In select cases checking the efavirenz blood level may find a very high level that would lead to consideration of a dosing adjustment. KH
Get Email Notifications When This Forum Updates or Subscribe With RSS
- The First Test Given To Determine The Presence Of The Hiv
- If You Have Hepatitis C Will Amoxicillin Hurt You?
- Can Hepatitis B Vaccination Interfere With Hiv Test?
- If You Have Hiv Will You Get Sick During First Year?
- Semen On Hand Rub Eye Hiv Risk
- Will You Get An Hiv Test After Giving Birth?
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.